FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Ladaysha November 05, 2010
    Ladaysha
    November 05, 2010

    Definitely, Advair can cause hairloss. I am 17 years old and when I was about 8 or 9 years old I was prescribed Advair by my doctors for my severe asthma. When my mom was doing my hair she noticed that it was coming out by the clumps. I lost all of my hair and to be a girl that age I also lost my confidence. My long hair was all I had to make me feel beautiful since my face was ravaged with acne at that time as well. The hair loss is called Alopecia. Some people develop it naturally, but some people can get it permanently or temporarily by taking strong medication such as Advair. If the Alopecia is temporary(like mine) your hair will grow back a little but will not grow longer than about 3 or 4 inches because the nerves are damaged. I hope this answer helped. 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.